# SDR ASOA200801322

- Difficulty date: October 3, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 23,014 hours, 19,037 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK AWL253-41-201, AN INDICATION WAS NOTED AT THE FS 559 BULKHEAD WEB OUTBOARD OF RBL 9, WL 58.7 APPROX .300 INCH IN LENGTH AND INBOARD OF RBL 18, WL 58.7 APPROX 1.0 INCH IN LENGTH.  REMOVED DAMAGED SECTION OF THE RT WEB, REPAIRED IAW REO 610R-53-41-260 REV C STEPS 1-14.  NUT PLATES REQUIRE SEALANT.  AREA REQUIRES PAINT AND CORROSION INHIBITOR.  SEALED NUT PLATES, PAINTED AND APPLIED CORROSION INHIBITOR TO REPAIR AREA IAW REO 610R-53-41-260 REV C.  COMPLIED WITH EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260, REV C.
